# SDR USAA2014090800003

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 1,417 hours, 191 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Fitting
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 206 WAS FLYING FOR ONE HOUR TWENTY MINUTES WHEN THE CREW ADVISED HE WAS LOSING HYD FLUID FROM THE GREEN SYS.  AFTER CONTACTING MAINTENANCE IT WAS AGREED TO RETURN & THE FLIGHT LANDED UNEVENTFULLY BUT NEEDED TOWED TO THE GATE.  FOUND LEAKING LINE PRESS FITTING ON LT ELEVATOR GREEN SERVO CONTROL A PORT.  R & R FITTING & PACKING.  LEAK CHECK IS GOOD.  GREEN HYD SYS WAS NOT COMPLETELY DEPLETED, HYD LEVEL WAS JUST UNDER SERVICING BAND ON ECAM.
